Abortion/excessive bleeding with stomach pain.
QUESTION: Hi Doctor,
I had MTP Pills on 14th Jan. 2013. After having pills, I got light bleeding for 5 days. From 6th day, I got bleeding more than normal. Still bleeding with dull stomach pain.Please advice me? Thanks,
ANSWER: Hello, Tej,
Please know that I am not a doctor. I am a medical researcher.
Whatever you do, please do not take any more pills. They are dangerous and can kill you.
I need more information before I can tell you anything about what is going on. How far along were you when you took the pills? Were you measuring from your last menstrual period, or from when you think you conceived?
There is only a very short time when the pills will produce abortion. I need to know if you were within that time or not. If not, taking the pills would have been useless anyway.
You should eat foods with red hot peppers in them daily until the bleeding stops completely. But be prepared for unexpected heavy bleeding. If it gets too heavy, see a doctor. Many women in India bleed to death every year from taking the pills. I don't want you to be one of them.
Let me know the answers to my questions, and I will be able to tell you more. Thank you.
[an error occurred while processing this directive]---------- FOLLOW-UP ----------
QUESTION: Dear Sir/Madam,
Thank you very much for the prompt reply and advice.
Let me elaborate my case. Last menstrual was on 27th November, 2012 and expected on next month was 27th December, 2012 but it was not happen. I am staying with my fiancee. So, i came to know that get pregnant of 1 month 12 days. Therefore, i took MTP Pills.
After taken pills, the bleeding was lightly for 5 days. Then bleeding was more than normal but not excessive. Till now, bleeding has not stop but few days ago, i get pain in stomach.
I am having foods with red hot pepper daily. Its not so effective to stop the bleeding. Please advice me what should precautions or preventive measures to stop the bleeding and stomach pain.
Please do let me know if you need anymore information. Please expecting reply at earliest.
You're welcome. (I am female.)
It is good that you are eating foods with red hot peppers. I don't imagine it will stop the bleeding completely. The purpose is to stop excessive bleeding and hemorrhage.
Did you have any pain in your stomach at the time you took the pills? Do you think the pain you are having now is in the stomach or the uterus?
If your bleeding and pain do not respond to red hot peppers, the only thing I know to do is for you to go to the doctor. You still need to be prepared for unexpected heavy bleeding.
There isn't anything I can do over the internet to treat your problem, and nobody else can, either. The problem was that you took poisonous pills, and your body will try to get the poison out of your system. But that has already happened. So again, if the bleeding is excessive, see a doctor. Don't take anything for pain, because it may only make it worse. It is also possible that the pills have caused damage to your stomach, and a doctor will need to determine if that is the case. If you have a stomach ulcer, he may give you antibiotics (which I don't particularly recommend) or you may be able to use natural remedies to heal it. You might try consulting an Ayurvedic practitioner, or I can do some research and tell you what I learn.
Since you are engaged to the man, you should stop having sex until it is acceptable to have a baby. Get married, and then have sex.
I hope this helps and all goes well with you. Please keep in touch and don't take those pills ever again. You deserve better.